(Closed) Dodgy periods on BC – TMI alert!

posted 5 years ago in Wellness
Post # 2
Member
144 posts
Blushing bee
  • Wedding: June 2016

View original reply
BeeDD:  I went through something like this and had to change my pill.

The way my doctor explained it to me was that my body had changed over time and I now needed a higher dose of either estrogen or pegesterone (don’t remember which) – not enough of one for your body can cause spotting on the pill.

I also was on my pill (Alesse) for a long time before needing to change.

Post # 3
Member
1066 posts
Bumble bee

Yep, I had a similar issue on the mini pill after taking it successfully for a few years. I found it improved if I took it within 1-2 minutes of the same time and got worse of I was more lax (10-15 minute window). I opted to switch to a ultra low dose combo pill brocade bleeding half the month was defeating the purpose of birth control anyway. switching solved everything for me but I lost my libido completely after 3 years and stopped taking it to TTC.

i don’t have experiance with the painful part but that sounds like a relaxation issue, you’re stressed and uncomfortable so you’re not relaxing those muscles.

The topic ‘Dodgy periods on BC – TMI alert!’ is closed to new replies.

Find Amazing Vendors